Walmart+ is here to help make every day easier. Learn more.
Walmart+ is here to help make every day easier.
Equate

Equate Severe Sinus Congestion & Pain Acetaminophen Caplets 325mg, 24 Ct

Average Rating:out of 5 stars
Walmart # 4041999
$2.98$2.98
(12.4 ¢/ea)
Free
NextDay delivery
on $35+ orders of only NextDay items.
Free
2-day delivery
on $35+ orders

Arrives by Tue, Sep 22

Free pickup today

In stock at San Leandro, 15555 Hesperian Blvd

Sold & shipped byWalmart
Shop Now
Clear up your airways with these Equate Severe Sinus Congestion and Pain Acetaminophen Caplets (325 mg). They help provide relief from symptoms linked to allergies, hay fever and the common cold. Made with a non-drowsy formula, they can be taken during the day. They help loosen phlegm so coughs are more productive. They also help lessen chest congestion as well as reduce fever, headaches and sinus pressure, making it easier for you to go about your daily tasks. This Equate pain reliever/fever reducer comes in a pack of 24 tablets. <p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p>

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
Clear up your airways with these Equate Severe Sinus Congestion and Pain Acetaminophen Caplets (325 mg). They help provide relief from symptoms linked to allergies, hay fever and the common cold. Made with a non-drowsy formula, they can be taken during the day. They help loosen phlegm so coughs are more productive. They also help lessen chest congestion as well as reduce fever, headaches and sinus pressure, making it easier for you to go about your daily tasks. This Equate pain reliever/fever reducer comes in a pack of 24 tablets.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

  • Package includes 24 caplets
  • Tamper-evident packaging
  • Relieves sinus headache, nasal congestion, sinus pressure, chest congestion, and mucus
  • Daytime non-drowsy formula
  • Pain reliever, fever reducer, expectorant, nasal decongestant

Indications:

Health Concern: Sinus Pain Chest Congestion Nasal Congestion

Ingredients:

Inactive Ingredients: Inactive IngredientsCorn Starch, Crospovidone, Flavor, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide

Ingredients: Active Ingredients (in Each Caplet): Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Inactive Ingredients: Corn Starch, Crospovidone, Flavor, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Sucralose, Talc, Titanium Dioxide.

Active Ingredients: Guafenesin Phenylephrine Acetaminophen

Active Ingredient Name: Acetaminophen

Directions:

Dosage: Directions? do not take more than directed? adults and children 12 years and over? take 2 caplets every 4 hours? swallow whole - do not crush, chew, or dissolve? do not take more than 10 caplets in 24 hours? children under 12 years: ask a doctor

Instructions: Directions? Do not take more than directed (see overdose warning)? Adults and children 12 years and over? Take 2 caplets every 4 hours? Swallow whole?do not crush, chew, or dissolve? Do not take more than 10 caplets in 24 hours? Children under 12 years: ask a doctor

Specifications

Features
Pain reliever, fever reducer, expectorant, nasal decongestant, Package includes 24 caplets, Daytime non-drowsy formula, Relieves sinus headache, nasal congestion, sinus pressure, chest congestion, and mucus, Tamper-evident packaging
Brand
Equate
Assembled Product Weight
0.0764 POUNDS
Assembled Product Dimensions (L x W x H)
0.90 x 3.31 x 3.50 Inches

Customer Comments

What others said when purchasing this item

Customer Reviews

Average Rating:(4.8)out of 5 stars
5 stars
188
4 stars
26
3 stars
6
2 stars
1
1 star
3
Most helpful positive review
Average Rating:(5.0)out of 5 stars
This med is really awesome for my allergies and dinus but like the other review i read, I take it to help control copd symptoms. No oxygrn for me, rarely need to use a rescue inhaler. I take this and use my maintenance inhaler and i am good!! Thanks!!
Most helpful negative review
Average Rating:(1.0)out of 5 stars
Does not work well
Did not touch sinus congestion nor pain and had to take (2) every 4-6 hrs, disappointed!
Most helpful positive review
Average Rating:(5.0)out of 5 stars
This med is really awesome for my allergies and dinus but like the other review i read, I take it to help control copd symptoms. No oxygrn for me, rarely need to use a rescue inhaler. I take this and use my maintenance inhaler and i am good!! Thanks!!
Most helpful negative review
Average Rating:(1.0)out of 5 stars
Does not work well
Did not touch sinus congestion nor pain and had to take (2) every 4-6 hrs, disappointed!
This med is really awesome for my allergies and dinus but like the other review i read, I take it to help control copd symptoms. No oxygrn for me, rarely need to use a rescue inhaler. I take this and use my maintenance inhaler and i am good!! Thanks!!
Did not touch sinus congestion nor pain and had to take (2) every 4-6 hrs, disappointed!

Frequent mentions

1-5 of 224 reviews
Average Rating:(5.0)out of 5 stars
Verified purchase

This med is really awesome for my allergies and dinus but like the other review i read, I take it to help control copd symptoms. No oxygrn for me, rarely need to use a rescue inhaler. I take this and use my maintenance inhaler and i am good!! Thanks!!

Helpful?
Average Rating:(5.0)out of 5 stars

Equate Sinus Congestion and Pain works the best.

Verified purchase

I have allergies year round and I have always had good luck with sinus drainage being controlled with equate with sinus and pain. It also helps calm my headaches

Helpful?
Average Rating:(5.0)out of 5 stars

A COPD sufferer.......found help using this produc

Verified purchase

In 2015 I was told I would need to use oxygen tanks for my COPD/Emphysema, by using this product for about four years and taking my meds to treat COPD. Now in June 2020 I am off of my daily oxygen tanks. This product works wonders for me, I am not always allowed to buy a months supply - because of tight supplies. I told my Pulmonologist about this first, then started taking them. As with COPD there are many combinations of medicine to take, talk about it first with your Lung Specialist.

Helpful?
Average Rating:(5.0)out of 5 stars
Verified purchase

It is allergy season so I use these for symptoms when needed. Or at any time my sinuses give me issues.

Helpful?
Average Rating:(5.0)out of 5 stars

Good allergy medication

Verified purchase

I have severe all season allergies so I use this product regularly and works just as good as brand name allergy medication plus being on a fixed income it's affordable for relief. I'm glad Walmart makes it available for allergy sufferer. Thank you !

Helpful?

Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.
1-3 of 6 questions
by mkadarbyApril 14, 2010


1. I don&#39;t know as due to health reasons I only can use Tylenol.
by AprilGirl359
Helpful?
2. Yes you can
by Trena
Helpful?
3. I would check with your pharmacist first especially if you are on other prescription or over the counter meds. I find it is always good to do business with the same pharmacy so they can keep up with your medicine history.
by Kleeq
Helpful?
4. Not knowing what other drugs you might be taking for health issues, this is a question for a pharmacist .
by kindnana
Helpful?
5. If I have a bad sinus headache I&#39;ll take 800 mg of ibuprofen with the sinus tabs.
by Debc
Helpful?
5 Answers
Last answer: September 22, 2015

by andyJune 17, 2017


1. I&#39;m not a doctor. I have a friend who has has high blood pressure who does not take any medication that would potentially compromise her medical condition. When in doubt, ask the pharmacist.
by AprilGirl359
Helpful?
1 Answer
Last answer: October 3, 2017

by TazzOctober 14, 2019


0
0 Answers
0

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-d52d05c0-6042-4801-acdd-c33ca2c46160, DC-eus2-prod-a3, ENV-prod-a, PROF-PROD, VER-37.3.0, SHA-b3134fce56061453926ca6f342a65ac5c917ad96, CID-ae525eb7-007-174ac9c02ed4dc, Generated: Sun, 20 Sep 2020 17:42:19 GMT